# SDR DALA2020021101065

- Difficulty date: February 11, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N893AT
- Make and model: Boeing 717-200
- Aircraft serial: 55045
- Aircraft time: 42,262 hours, 28,815 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Gasket
- Condition: Damaged
- Location: Rt Mlg Ww Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEELWELL SLANT PANEL LEAKING. GASKET IS DAMAGED. MAINTENANCE REPLACED THE SLANT PANEL GASKET REF B717 AMM 53-32-02. LEAK CHECK IS GOOD. (LP #1484805)
